Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 12, 2007, 5:00 PM EDT for Orange County, Florida. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 12, 2007, 5:00 PM EDT (21:00 UTC)
- Expired
- Sep 12, 2007, 5:35 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Orange County, FL
The radar
The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 12, 5:05 PM EDT | HAIL 0.7 | Orlando, FL | SKYWARN SPOTTER REPORTED DIME SIZE HAIL. |
| Sep 12, 5:05 PM EDT | HAIL 0.88 | Orlando, FL | NICKEL SIZE HAIL OBSERVED IN DOWNTONW ORLANDO NEXT TO THE ARENA ABOUT TWO BLOCKS FROM COLONIAL DRIVE. REPORTED BY THE PUBLIC AND RELAYED FROM WESH CHANNEL 2 ORLANDO. |
| Sep 12, 5:15 PM EDT | HAIL 0.88 | Orlando, FL | NICKEL SIZE HAIL OBSERVED IN DOWNTOWN ORLANDO NEXT TO THE ARENA ABOUT TWO BLOCKS FROM COLONIAL DRIVE. REPORTED BY THE PUBLIC AND RELAYED FROM WESH CHANNEL 2 ORLANDO. |
| Sep 12, 5:18 PM EDT | HAIL 0.88 | Orlando, FL | NICKEL SIZE HAIL OBSERVED IN DOWNTOWN ORLANDO NEXT TO THE ARENA ABOUT TWO BLOCKS FROM COLONIAL DRIVE. REPORTED BY THE PUBLIC AND RELAYED FROM WESH CHANNEL 2 ORLANDO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1763 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 122102
SVRMLB
FLC095-122200-
/O.NEW.KMLB.SV.W.0098.070912T2100Z-070912T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
500 PM EDT WED SEP 12 2007
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ORANGE COUNTY IN FLORIDA.
* UNTIL 600 PM EDT
* AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
OVER ORLANDO. THIS STORM WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
BELLE ISLE...LOCKHART...ORLANDO INTERNATIONAL AIRPORT...WINTER
PARK...MAITLAND...FAIRVIEW SHORES...CONWAY AND AZALEA PARK
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2858 8128 2835 8119 2835 8148 2862 8152
2862 8131
TIME...MOT...LOC 2100Z 242DEG 1KT 2852 8139
$$
RL2 follow-up statements
000
WWUS52 KMLB 122116
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT WED SEP 12 2007
FLC095-122145-
/O.CON.KMLB.SV.W.0098.000000T0000Z-070912T2145Z/
ORANGE FL-
516 PM EDT WED SEP 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER DOWNTOWN ORLANDO. THIS STORM WAS NEARLY STATIONARY.
FREQUENT TO EXCESSIVE LIGHTNING...AND VERY HEAVY RAINFALL PRODUCING
PONDING OF WATER ON ROADWAYS WILL ALSO OCCUR.
LAT...LON 2858 8128 2835 8119 2835 8148 2862 8152
2862 8131
TIME...MOT...LOC 2113Z 242DEG 1KT 2852 8139
$$
RL000
WWUS52 KMLB 122135
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT WED SEP 12 2007
FLC095-122141-
/O.CAN.KMLB.SV.W.0098.000000T0000Z-070912T2145Z/
ORANGE FL-
535 PM EDT WED SEP 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED...BUT VERY HEAVY RAINFALL AND OCCASIONAL TO FREQUENT
LIGHTNING MAY CONTINUE WITH THE STORMS ACROSS ORLANDO THROUGH 6 OR
630 PM.
NUMEROUS REPORTS OF PEA TO DIME SIZE HAIL WERE RECEIVED AROUND
DOWNTOWN ORLANDO. NICKEL SIZE HAIL WAS REPORTED NEAR THE ARENA.
LAT...LON 2858 8128 2835 8119 2835 8148 2862 8152
2862 8131
TIME...MOT...LOC 2131Z 242DEG 1KT 2852 8138
$$
RLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 12, 2:35 PM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Sep 12, 2:35 PM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 235 PM EDT WED SEP 12 2007 .DISCUSSION... RIDGE LOCATED OVER CENTRAL PENINSULA WITH A MINIMA OF CONVECTION CURRENTLY ACROSS THIS REGION AND STORM MOVEMENT SLOWLY INLAND/NW ACROS SOUTHERN THIRD OF CWA AND SLOWLY SEAWARD/NE ACROSS NORTHERN THIRD. WITH NUMEROUS BOUNDARIES EVIDENT ON SATELLITE/RADAR AND MOIST ATMOSPHERE COMPRISED OF PRECIPITABLE WATER VALUES NEAR 2 INCHES... EXPECTED CONTINUED DEVELOPMENT OF SCATTERED STORMS ACROSS CWA THROUGH THE AFTERNOON. ISOLATED STORMS WILL LINGER INTO THE EARLY/MID EVENING...WITH HIGHEST COVERAGE ACROSS NORTHERN CWA AND MOVEMENT TOWARDS AND OFFSHORE THE EAST COAST. MIN TEMPS GENERALLY 3-4 DEGREES ABOVE CLIMO. THU-SAT...DEEP LAYER RIDGE WILL DRIFT NORTH AND WEAKEN THROUGH THE LATE WEEK BEFORE A STRONG SHORT WAVE PUSHES INTO THE EASTERN STATES ON SATURDAY...WITH ASSOCIATED COLD FRONT DIVING INTO THE SE U.S. POPS WILL REMAIN SCATTERED THURS AND FRI BUT WITH COVERAGE EXPECTED TO DECREASE SLIGHTLY EACH DAY WITH SOME LOWER PWAT AIR MOVING INTO THE REGION. POPS MAY BEGIN TO TREND BACK UP SATURDAY BUT WILL NEED TO WATCH TIMING OF FRONTAL APPROACH AND RETURN OF HIGHER PWAT AIR. WILL NOT MAKE ANY CHANGES TO CURRENT SCT POPS. SUN-WED...FLOW OVER EC FL EXPECTED TO REMAIN EASTERLY SUNDAY WITH FRONT WEAKENING TO THE NORTH. 12Z GFS STARTING TO SHOW SOME CONSISTENCY WITH SHORTWAVE DEVELOPING INTO A CUTOFF LOW OVER THE ATLANTIC OFF THE SE U.S. COAST EARLY IN THE WEEK WITH SURFACE WAVE DEVELOPING. IF THIS SCENARIO OCCURS...EC FL WILL BE IN A MORE DRY AND SUBSIDENT REGION TO THE WEST OF THE CUTOFF WITH SURFACE WINDS BACKING TO NELY THROUGH THE EARLY AND MID WEEK. CURRENT ZONES AND GRIDS ALREADY INDICATING THIS SCENARIO WITH POPS TRENDING DOWN TO ISOLATED SHOWERS LATE IN THE FORECAST PERIOD WHICH STILL LOOKS ON TRACK. && .AVIATION...SCATTERED STORMS OVER SE CWA WILL CONTINUE TO SLOWLY WORK INLAND AND LESSEN CHANCE FOR MVFR CONDITIONS AT KVRB. STORM MOTION WILL BE SLOWER NEAR KMLB AND MVFR/IFR PERIOD OF STORMS WILL LIKELY PERSIST INTO MID/LATE AFTERNOON. STORM MOVEMENT NORTH OF THE CAPE WILL BE NE AND SEVERAL STORMS FROM THE INTERIOR WILL MOVE NEAR/TO KDAB THROUGH LATE AFTERNOON/EARLY EVENING. PERIOD OF LATE AFTERNOON MVFR STORMS ALSO POSSIBLE OVER INTERIOR TAF SITES. WIND GUSTS NEAR 35KT POSSIBLE NEAR STRONGEST CONVECTION. && .MARINE...E/SE WINDS AOB 10 KT WILL VEER TO SOUTHERLY COMPONENT OVERNIGHT. SEAS AOB 2 FEET. SCATTERED STORMS WILL MOVE OFFSHORE THE COAST THROUGH MID EVENING FROM BREVARD COUNTY NORTHWARD WITH LOCALLY GUSTY WINDS/ROUGH SEAS NEAR STRONGEST STORMS. WEAK RIDGE AXIS DRIFTING NORTH AND FURTHER WEAKENING INTO FRI WILL KEEP WINDS AND SEAS WELL BELOW ANY HEADLINE CRITERIA. FLOW WILL BECOME EASTERLY OVER THE WEEKEND AND MAY BACK MORE NELY BY EARLY NEXT WEEK IF WAVE DEVELOPS OFF THE SE U.S. COAST... BUT VALUES GENERALLY EXPECTED TO STAY BELOW 15KT AND SEAS AOB 3FT. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 89 75 88 / 30 40 20 30 MCO 74 92 75 92 / 20 50 20 30 MLB 75 89 75 88 / 20 40 20 30 VRB 76 89 74 88 / 20 40 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...SPRATT IMPACT WEATHER UPDATES...VOLKMER LONG TERM....GLITTO
Hazardous weather outlook, Sep 12, 4:41 AM EDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 441 AM EDT WED SEP 12 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 122200- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 441 AM EDT WED SEP 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A DEEP MOIST ATMOSPHERE REMAINS ACROSS EAST CENTRAL FLORIDA TODAY. DAYTIME HEATING WILL RESULT IN MODERATELY UNSTABLE CONDITIONS AND COMBINED WITH SEA AND LAKE BREEZE BOUNDARIES WILL PROMOTE SCATTERED TO NUMEROUS LIGHTNING STORMS...WITH THE GREATEST COVERAGE DURING THE AFTERNOON AND EARLY EVENING HOURS. THE PRIMARY THREAT FROM STORMS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY DOWNBURST WINDS OF 35 TO 45 MPH. STORM MOVEMENT WILL BE TOWARD THE NORTH OR NORTHEAST AT 5 TO 10 MPH. ...FLOOD IMPACT... STORMS MOVING AT 5 TO 10 MPH WITHIN THE MOIST AIRMASS WILL RESULT IN 2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME. TEMPORARY MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS WILL LIKELY OCCUR IN A FEW SPOTS...ESPECIALLY ACROSS THE COASTAL COUNTIES WHERE STORMS MAY SLOW SOME AS THEY INTERACT WITH THE ATLANTIC SEA BREEZE...AS WELL AS OVER THE NORTHERN INTERIOR THIS AFTERNOON INTO EARLY EVENING. ...RIP CURRENT IMPACT... A VERY SMALL RESIDUAL SWELL WILL CONTINUE TO IMPACT THE BEACHES OF EAST CENTRAL FLORIDA AND PRODUCE A LOW THREAT FOR RIP CURRENTS AT AREA BEACHES. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. ...MARINE THUNDERSTORM GUST IMPACT... STORMS ARE EXPECTED TO MOVE OFFSHORE LATE THIS AFTERNOON INTO THIS EVENING WITH A HIGHER COVERAGE MOVING OFF OF VOLUSIA AND BREVARD COUNTIES. A MODERATE THREAT EXISTS FOR A FEW STORMS TO PRODUCE FREQUENT LIGHTNING STRIKES AND WIND GUSTS OF 35 KNOTS OVER THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS. ...WATERSPOUT IMPACT... A NEARLY SATURATED AIR MASS COUPLED WITH A LIGHT WIND PROFILE IN THE COASTAL ZONE SUGGESTS THAT ISOLATED FUNNEL CLOUDS AND WATERSPOUTS COULD FORM NEAR STORMS OVER THE INTRACOASTAL AND NEAR SHORE WATERS...MAINLY THROUGH EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED AFTERNOON AND EARLY EVENING LIGHTNING STORMS CAN BE EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. SEDLOCK
In the hours before
Special weather statement, Sep 12, 1:45 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 145 PM EDT WED SEP 12 2007 FLZ059-121815- ST. LUCIE- 145 PM EDT WED SEP 12 2007 ...STORMS WITH EXCESSIVE LIGHTNING OVER SOUTHERN ST. LUCIE COUNTY... AT 145 PM EDT...LIGHTNING DETECTION EQUIPMENT AT THE NATIONAL WEATHER SERVICE INDICATED A STORM WITH EXCESSIVE LIGHTNING OVER SOUTHERN ST. LUCIE COUNTY. THE STORM WAS DRIFTING WEST AT 5 MPH. THIS STORM WILL ALSO PRODUCE VERY HEAVY RAINFALL AMOUNTS OF TWO TO THREE INCHES...AND GUSTY WINDS TO 45 MPH. THIS STORM WILL MOVE TOWARD SOUTHWEST PORTIONS OF SAINT LUCIE COUNTY...WEST OF PORT SAINT LUCIE. HEAD INDOORS IF THIS STORM APPROACHES YOUR AREA. THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES... DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. 15
Special weather statement, Sep 12, 2:30 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 230 PM EDT WED SEP 12 2007 FLZ059-121900- ST. LUCIE- 230 PM EDT WED SEP 12 2007 ...FUNNEL CLOUDS POSSIBLE OVER NORTHEASTERN ST. LUCIE COUNTY... AT 227 PM EDT...THE NATIONAL WEATHER SERVICE RECIEVED A RELAYED REPORT THAT A SHERIFFS OFFICER HAD SPOTTED A FUNNEL CLOUD NEAR FORT PIERCE. THE SHOWER ASSOCIATED WITH THIS FUNNEL CLOUD WILL MOVE SLOWLY NORTHWEST. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE FUNNEL CLOUDS INCLUDE FORT PIERCE. REPORT FUNNEL CLOUD SIGHTINGS TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. 15
Local storm report, Sep 12, 2:36 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
236 PM EDT WED SEP 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM FUNNEL CLOUD FORT PIERCE 27.44N 80.32W
09/12/2007 ST. LUCIE FL LAW ENFORCEMENT
&&
DLJSpecial weather statement, Sep 12, 2:57 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 257 PM EDT WED SEP 12 2007 FLZ141-121945- COASTAL VOLUSIA COUNTY- 257 PM EDT WED SEP 12 2007 ...STRONG THUNDERSTORM AFFECTING EASTERN VOLUSIA COUNTY... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 7 MILES SOUTHWEST OF EDGEWATER. THE STORM WAS DRIFTING NORTHEAST AT LESS THAN 5 MPH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. LOCALLY HEAVY RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. 15
Special weather statement, Sep 12, 4:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 455 PM EDT WED SEP 12 2007 FLZ045-122145- ORANGE- 455 PM EDT WED SEP 12 2007 ...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER ORLANDO. THE STORM WAS NEARLY STATIONARY. OTHER STORMS WERE ALSO DEVELOPING ACROSS THE EAST AND SOUTHEAST SIDE OF THE ORLANDO AREA. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. RL
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.